# SDR 20010316SG001

- Difficulty date: February 13, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N820SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 154
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 354411002
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: J, A

## Discrepancy

KRUGER FLAPS WOULD NOT RETRACT AFTER TAKEOFF OUT OF LOCK.  AIRCRAFT DUMPED APPROXIMATELY 1750 GALLONS OF FUEL AND RETURNED TO LCK.  LANDING NORMAL.  PROBLEM WAS TROUBLESHOT AND KRUGER INDICATOR UNIT WAS FOUND TO BE UNSERVICEABLE.  PART ORDERED AND KRUGER AND NOTCH FLAPS PUT ON MEL AND DEACTIVATED IAW 27-84-02.  AIRCRAFT RETURNED TO SERVICE.  (M)
